Siberian Mathematical Journal

, Volume 26, Issue 2, pp 231–236 | Cite as

Systems of partial differential equations in the space of functions analytic in a ball and having given growth near its boundary

  • B. A. Derzhavets


Differential Equation Partial Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. S. Yulmukhametov, “Spaces of analytic functions having given growth near the boundary,” Mat. Zametki,32, No. 1, 41–56 (1982).Google Scholar
  2. 2.
    L. Hormander, Introduction to the Theory of Functions of Several Complex Variables [Russian translation], Mir, Moscow (1968).Google Scholar
  3. 3.
    N. Yu. Gorenskii, “Applications of differential properties of the distance function to open sets in Cn,” in: Properties of Holomorphic Functions of Several Complex Variables [in Russian], Krasnoyarsk (1973), pp. 203–208.Google Scholar
  4. 4.
    A. Martineau, “Equations differentielles d'ordre infini,” Bull. Soc. Math. France,95, 109–154 (1967).Google Scholar
  5. 5.
    V. A. Bogachev, “A class of weight spaces of entire functions,” Mat. Zametki,19, No. 2, 215–224 (1976).Google Scholar
  6. 6.
    E. M. Dyn'kin, “Pseudonalytic continuation of smooth functions. Uniform scale,” in: Mathematical Programming and Related Questions. Proceedings of the Seventh Summer. School [in Russian], Drogobych (1974), pp. 40–76.Google Scholar
  7. 7.
    A. P. Robertson and W. Robertson, Topological Vector Spaces, Cambridge Univ. Press (1973).Google Scholar
  8. 8.
    R. Edwards, Functional Analysis [Russian translation], Mir, Moscow (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • B. A. Derzhavets

There are no affiliations available

Personalised recommendations